RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2018, Volume 19, Issue 2, Pages 501–522 (Mi cheb669)  

This article is cited in 2 scientific papers (total in 2 papers)

Substitutions and bounded remainder sets

A. V. Shutov

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: The paper is devoted to the multidimensional problem of distribution of fractional parts of a linear function. A subset of a multidimensional torus is called a bounded remainder set if the remainder term of the multidimensional problem of the distribution of the fractional parts of a linear function on this set is bounded by an absolute constant. We are interested not only in the individual bounded remainder sets but also in toric tilings into such sets.
A new class of tilings of a $d$-dimensional torus into sets of $(d + 1)$ types is introduced. These tilings are defined in combinatorics and geometric terms and are called generalized exchanged tilings. It is proved that all generalized exchanged toric tilings consist of bounded remainder sets. Corresponding estimate of the remainder term is effective. We also find conditions that ensure that the estimate of the remainder term for the sequence of generalized exchanged toric tilings does not depend on the concrete tiling in the sequence.
Using the Arnoux-Ito theory of geometric substitutions we introduce a new class of generalized exchanged tilings of multidimensional tori into bounded remainder sets with an effective estimate of the remainder term. Earlier similar results were obtained in the two-dimensional case for one specific substitution — a geometric version of well-known Rauzy substitution. With the help of the passage to the limit, another class of generalized exchanged toric tilings into bounded remainder sets with fractal boundaries is constructed (so-called generalized Rauzy fractals).

Keywords: uniform distribution, bounded remainder sets, toric tilings, unimodular Pisot substitutions, geometric substitutions.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433


DOI: https://doi.org/10.22405/2226-8383-2018-19-2-501-522

Full text: PDF file (927 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.43
Received: 10.06.2018
Accepted:17.08.2018

Citation: A. V. Shutov, “Substitutions and bounded remainder sets”, Chebyshevskii Sb., 19:2 (2018), 501–522

Citation in format AMSBIB
\Bibitem{Shu18}
\by A.~V.~Shutov
\paper Substitutions and bounded remainder sets
\jour Chebyshevskii Sb.
\yr 2018
\vol 19
\issue 2
\pages 501--522
\mathnet{http://mi.mathnet.ru/cheb669}
\crossref{https://doi.org/10.22405/2226-8383-2018-19-2-501-522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3772444}
\elib{https://elibrary.ru/item.asp?id=37112169}


Linking options:
  • http://mi.mathnet.ru/eng/cheb669
  • http://mi.mathnet.ru/eng/cheb/v19/i2/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhukova, A. V. Shutov, “$n$-korony v razbieniyakh tora na mnozhestva ogranichennogo ostatka”, Chebyshevskii sb., 20:3 (2019), 246–260  mathnet  crossref
    2. A. V. Shutov, “Obobschennye razbieniya Rozi i mnozhestva ogranichennogo ostatka”, Chebyshevskii sb., 20:3 (2019), 372–389  mathnet  crossref
  • Number of views:
    This page:65
    Full text:17
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021